# SDR F3LA200400069

- Difficulty date: July 1, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 8,253 hours, 3,646 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK.  FLIGHT CREW REPORTED ODOR OF SMOKE IN THE CABIN NEAR ROW 20.  INVESTIGATED CABIN FOR SMOKE ODOR, OPERATED BOTH ENGINES AND AIR CONDITIONING SYSTEM.  INSPECTED ALL LAVATORIES AND CARGO BAYS.  NO SMOKE ODOR NOTED, NO FAULTS NOTED.  INSPECTED AVIONICS BAYS, NO SMOKE ODOR NOTED.  INTERVIEWED SEVERAL PASSENGERS AT ROW 20.  PASSENGERS STATED THEY DID NOT ODOR SMOKE.  COMPLETED TASK 26-15-00-810-804.  RELEASED AIRCRAFT FOR SERVICE.
